# SDR MASA2011052302806

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 15,320 hours, 12,540 cycles
- System (JASC): 5200 · Doors
- Part: Cover
- Condition: Loose
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD D/W EXIT HANDLE COVER NOT SECURE.  RE-SECURED FWD D/W EXIT HANDLE COVER NO DEFECTS NOTED.
